MathSciNet Relay Station
MathSciNet bibliographic data
MR1415334 55N25 (55N91)
Mukherjee, Amiya; Naolekar, Aniruddha C. Equivariant acyclic maps. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3747–3752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement